Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Squishy bump appeared on foot. Painful to step down, bump appeared on back of ear. Any cure?

There is a bump approx. Inch and a half long and half inch wide just above the arch of my right foot it is squishy and a littlt discolored. Painful almost as if when I step down I am stepping on a ball. This appearred not long after a small bump appeared on the back of my ear as well. Not sure if I had stepped on anything but no puncture wounds . Is there anything I can do that would not require a dr visit? I have no insurance to go to one.
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you might have developed secondary infection over the both the areas. I suggest you to not pinch or pop the area. You can apply an antibiotic cream such as gentamycin cream. Antibiotic tablet s are must such as ciprofloxacin and metronidazole under medical advise. If itching is present then can take benadryl accordingly.
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor